# SDR DALA2016061204538

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 929-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29LT AND SPLICE FROM BS Y=929 TO 1022 AT AFT CARGO COMPARTMENT, C2, SM.  CORROSION WAS REMOVED, REWORKED AREA WAS TREATED, PAINTED, MEASURED, ORIGINAL THICKNESS: 0.125" REMAINING THICKNESS 0.110" THEREFORE IT'S WITHIN LIMITS IAW SRM 51-10-04, PAR 26, 21 AND 15 53-00-00, FIG 103.  DUE TO EXCESSIVE CORROSION LONGERON ON BS Y=970 TO 1010 AND SPLICE WERE REPLACED IAW SRM 53-00-05, FIG 201, 51-41-02, AND 51-40-05. EQUIPMENT: PANAMETRICS 35DL PLUS TRANSDUCER SONPEN V260RM EXP DATE 25AUG16.
